# SDR DL76L091313

- Difficulty date: August 7, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 53,751 hours, 7,840 cycles
- Engine time: 13,361 hours, 14,858 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P2463
- Condition: Faulty
- Location: Apu Bay
- Part time: 13,361 hours, 14,858 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE APU DUE TO HISTORY OF NO STARTS.
